# SDR USAA2010032290622

- Difficulty date: March 20, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 70,977 hours, 44,079 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767138
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - B03 - MAJOR REPAIR - FUSELAGE SKIN CRACKED AT AFT END OF AIRSTAIR HANDLE CUTOUT AT BS 377, S21L.  REPAIRED FUSELAGE SKIN AT AFT END OF AIRSTAIR HANDLE CUTOUT AT BS 377, S21L IAW EA 114840.
